# SDR FDEA202009232298

- Difficulty date: September 23, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-MAIN DECK CARGO COMPARTMENT R3 DOOR AFT LOWER FUSELAGE JAMB, SKIN   FOUND CRACKED AT RIGHT HAND STATION 1310 BETWEEN LONGERON 26 RIGHT 27 RIGHT.  CABIN-MAIN DECK CARGO COMPARTMENT R3 DOOR AFT LOWER FUSELAGE JAMB AT RIGHT HAND STATION 1310 BETWEEN LONGERON 26 RIGHT TO 27 RIGHT, CRACKED SKIN REPAIRED, AS PER SRM 53-40-15-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
